# SDR R61A201310010943

- Difficulty date: October 1, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 15,433 hours, 12,221 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shear Pin
- Condition: Bent
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUNCTIONAL CHECK OF THE R1 DOOR SLIDE THE DOOR ASSIST DID NOT FIRE.  MX FOUND THE ARM THAT HITS THE SHEAR PIN IS BENT. MAINTENANCE REPLACED THE PNEUMATIC DOOR ASSIST BOTTLE PER AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
